# SDR A6WA2019091846876

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 35,102 hours, 33,832 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER T/O. EICASE SHOWED NOSE GEAR DOWN AND NOSE GEAR OPEN INDICATIONS. RAN QRH. SELECTED GEAR DOWN. GEAR EXTENDED AND NORMAL LANDING.
